Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Asymptotic normality of support vector machine variants and other regularized kernel methods

Title data

Hable, Robert:
Asymptotic normality of support vector machine variants and other regularized kernel methods.
In: Journal of Multivariate Analysis. Vol. 106 (April 2012) . - pp. 92-117.
ISSN 0047-259x
DOI: https://doi.org/10.1016/j.jmva.2011.11.004

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 62G20 (62G08 62M10 68T05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Oct 2015 09:27
Last Modified: 27 Oct 2015 09:27
URI: https://eref.uni-bayreuth.de/id/eprint/20611